# SDR AALA201908089017

- Difficulty date: July 26, 2019
- Submitted: August 8, 2019
- Operation: Air carrier
- Aircraft: N197AN
- Make and model: Boeing 757223
- Aircraft serial: 32391
- Aircraft time: 56,654 hours, 16,028 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Deck Plate
- Part number: FBE21022
- Condition: Corroded
- Location: Bs 1680-1720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT DECK PLATE BETWEEN BS 1680 AND BS 1720, BETWEEN LBL 56 AND RBL 56. REPLACED AFT DECK PLATE PER 51-00-05.
